# SDR TWAA0013302

- Difficulty date: August 26, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 3,812 hours, 1,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE HAND HELD PORTABLE EMERGENCY LIGHT AT THE LEFT SIDE MOST FORWARD CABIN DOOR WAS INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY.  CHECK-C 5-6-00 STL.
